# SDR DL757992716

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 273N20873
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND PILOT REPORT, GEAR FAILED TO RETRACT NORMALLY AFTER T/O.  GEAR HANDLE LOCKED IN THE OFF POSITION.  LOCK OVERRIDE USED TO RAISE GEAR.  REPLACED RT AND LT MLG TILT PRESSURE SWITCH.  REPLACED THE SHUTTLE VLV.  ALSO, REPLACED THE LT TILT ACT.  ALL CHECKED NORMAL DURING LANDING GEAR SWING.
